# SDR CA000201015

- Difficulty date: January 17, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 22,827 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2760 · Drag Control System
- Part: Module
- Part number: M817142DC1
- Condition: Burned
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE J6 CIRCUIT BREAKER POPPED. MAINTENANCE PERSONELL FOUND THE CAUSE TO BE A BURNED/SHORTED MODULE AT THE TERMINAL BOARD 9811-TB158 IN THE NR 2 ENGINE NACELLE.
